# SDR DL73S040560

- Difficulty date: June 15, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 45,399 hours, 35,598 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653122
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FLANGE OF FRAME AT STATION 500 DENTED BETWEEN STRINGERS 24R AND 25R.  AREA REPAIRED IAW 090636-14.
